# SDR CALA2020010600098

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 82,770 hours, 21,255 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENGINE 2 FAILURE LEVEL AT 4000FT BASE TO FINAL TURN FLIGHT CREW REPORTED THE ENGINE FLAMED OUT ON IT''S OWN. THEY HEARD A MUFFLED BOOM SOUND AND FELT THE AIRCRAFT YAW. THEY HAD R ENG STATOR AND R ENG FAIL EICAS MESSAGES DISPLAYED. ENGINE WINDMILLED FOR APPROX. 5 MINUTES WITH POSITIVE OIL PRESSURE OF 24 PSI. T/S  PER FIM 73-21-00-815-829-POO NO DAMAGED PINS FOUND, WILL REQUIRE FCU CHANGE. ALSO INSPECTED CHIP DETECTOR AND FUEL FILTER FOR DEBRIS, NO DEBRIS FOUND ON EITHER M 71-00-00/501. REQUIRES HIGH POWER RUN DUE TO FCU INSTALLATION. ADD FAULT: N ROTABLE PARTS CHANGE WAS INDICATED - TT # 1281101  SN OFF 0734 TT # 1280817  SN OFF 3462 PUMP, FUEL. MAI  OFF 75-7313-9-0001 0734 ON 75-7313-9-0001 0639 CONTROL, FUEL U  OFF 75-7321-9-0002 3462 ON 75-7321-9-0002 6166 UNIT AS PER AMM 73-21-01. REQUIRES OPS AND LEAK CHECK AS PER AM ON ENG #2 R&R FUEL PUMP AS PER AMM 73-11-01 AND R&R FUEL CONTROL ON ENG #2 R&R FUEL PUMP AS PER AMM 73-11-01 AND R&R FUEL CONTROL UNIT AS PER AMM 73-21-01. REQUIRES OPS AND LEAK CHECK AS PER AM M 71-00-00/501. REQUIRES HIGH POWER RUN DUE TO FCU INSTALLATION. COMPLIED WITH INSPECTION REQUIREMENTS FOR INSTALLATION OF #2 ENG FUEL PUMP AND F.C.U. PER MM: 73-11-01; 73-21-01. NO DEFECT NOTED AT THIS TIME. EPR PREFORMED GRD RUN ENG FAILED OPS CHECK FLAME OUT AGAIN AT 1.35 REMOVED AND REPLACED # 2 ENG EEC IAW AMM 73-21-04. REQUIRE EEC OPS CHECK JRH 2-5-73 IDT INSP C/W. PARTS CHANGE INFO ONLY ROTABLE PARTS CHANGE WAS INDICAT
